# SDR 9604869860

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, UNABLE TO RETRACT LANDING GEAR AND AIRCRAFT  PLACED IN FLIGHT MODE MANUALLY.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  NOSE STRUT WAS FOUND FLAT ON RETURN TO GATE.  SERVICED NOSE STRUT AND CHECKED GOOD.
